# SDR CA970421039

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Clamp
- Part number: 029280874
- Condition: Broken
- Location: Engh Exh Rt Tang
- Part time: 80 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE EXHAUST MOUNTING CLAMP TANG ON RIGHT HAND SIDE BROKEN.
